MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIB INSERT IMPL CRC, SZ 3, 11MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this 74 y/o female patient called to confirm if her liner was part of the recall.She states she has had pain and swelling in her knee for several years and was told by her surgeon her knee is fine and there is nothing else he can do for her.She was also upset her surgeon did not notify her about the recall and was told by his office her knee was not part of the recall."she no longer can drive due to the revised knee".Her liner serial # is part of the recall.Patient has not been revised to date.Patient was last known to be in stable condition.The device is not available for evaluation.No additional information.
 
Additional Manufacturer Narrative
Concomitant products: truliant cr cem fem cr cem right sz 3 (cat# 02-020-13-0330 / serial# (b)(4)); truliant tib fit tray cem sz 3f / 3t (cat# 02-022-45-3030 / serial# (b)(4)); advanced patella 32mm 3 peg implant (cat# 200-07-32 / serial# (b)(4)); collar fixation pin 2pk 40mm, quick release (cat# 201-78-82 / serial# (b)(4)).As reported, this 74 y/o female patient called to confirm if her liner was part of the recall.She states she has had pain and swelling in her knee for several years and was told by her surgeon her knee is fine and there is nothing else he can do for her.She was also upset her surgeon did not notify her about the recall and was told by his office her knee was not part of the recall."she no longer can drive due to the revised knee".Her liner serial # is part of the recall.Patient has not been revised to date.Patient was last known to be in stable condition.The device is not available for evaluation.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent knee pain cannot be conclusively determined; however, it is most likely related to patent underlying conditions as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.Pain is a known risk of joint replacement surgery.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 problem code.This follow-up report is being submitted to relay additional information.The following sections were updated: a2 date of birth.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The joint swelling and pain reported cannot be confirmed and contributions from patient, user, or device related considerations to the event could not be assessed because the devices remain implanted, and relevant patient information, clinical information and/or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16070796
Report Number1038671-2022-01643
Device Sequence Number6294906
Product Code JWH
UDI-Device Identifier10885862230416
UDI-Public10885862230416
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2025
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 3, 11MM
Device Catalogue Number02-012-51-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer02/05/2025
04/16/2025
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date03/05/2025
04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale